# SDR SWIA202162164

- Difficulty date: September 3, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK 3-2, FWD OUTBOARD AND FWD INBOARD SIDE ROLLERS HAVE FLAT SPOTS AND RATCHETING   (C-CHECK RO 10/30/2021)   REMOVED AND INSTALLED NEW RH WING SLAT TRACK 3-2 FWD OUTBOARD AND INBOARD SIDE ROLLERS REF CRJ700 AMM 27-81-44-400-803-A01. OPS CHECKS GOOD.
